skin-hair-icon
Perfectil causing acne
I am undergoing PRP treatment for excessive hair thinning. The doctor prescribed me Perfectil. I have been taking them for two months now. I think my hair is improving but it's giving me acne. I am not sure if it is because of Perfectil, but I believe it to be the cause. I am not prone to acne. Never had such a huge amount of acne in my life. Should I continue with Perfectil? What should I do?
1842 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Greetings. Some times high dose of certain vitamins can trigger acne. Try stopping perfectil for a while in communication with your doctor. Also get evaluated for pcos. Acne and hair fall occur commonly in individuals with pcos. Hope this helps. Further queries may be sent on follow up messaging
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

What causes acne rosacea Does yogurt cause acne Foods and drinks that cause acne
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.